How do lifestyle factors and exposure to environmental substances affect our cancer risk?
by allyparr on Sat May 26, 2012 02:36 PM
My Husband has MM stage 3 since Sept 2012, they put him back on a lower dose of Valcade once a week. He got to sick when they hit him hard which was twice a week... Rev gave him a bad rash and itch so now back on Valcade... Did anyone with MM get lumps coming up on the body, hard red lumps on chest, arm, head.... Thank You
by mmsurvivor on Fri Jun 15, 2012 09:06 PM
My friend had extreme rash and blisters on Revlamid. The Velcade can be less toxic. I hope he is getting it subcutaneous as that is easier to take. My doc cut the dose in half so I could tolerate it. Usually 4 weeks then a one week break!
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.